MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3

Philips Medizin Systeme Böblingen GmbH IntelliVue Multi-Measurement Module X3
Model Number IntelliVue X3
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device is having issues with taking blood pressure as it keeps pumping.The device was not in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
Analysis was performed by remote service personnel and included review of the customer-reported nbp performance issue, remote troubleshooting, assessment of the reported symptoms, review of service documentation, and evaluation of possible causes based on information provided by the customer.The results of the analysis indicated that the nbp parameter was reportedly not functioning properly, with users reporting that blood pressure measurements frequently failed and, when successful, required an extended measurement time.The customer had already replaced the cuff and tubing; however, no additional diagnostic testing or performance verification results were available because biomed support was unavailable at the time of the investigation.No error messages were reported.Based on the results of the analysis, it was determined that the product had malfunctioned, and the most likely cause of the reported problem was a malfunction within the nbp pneumatic system, potentially involving the nbp pump assembly or an undiagnosed leak condition affecting nbp measurement performance.The issue was addressed by providing the customer with the part identification for the nbp pump assembly, forwarding the applicable service manual, and recommending completion of a full performance verification to evaluate the system for leaks and confirm proper operation.The product was subsequently reported as meeting specifications and was returned to service.

Brand Name
IntelliVue Multi-Measurement Module X3
Common Device Name
IntelliVue Multi-Measurement Module X3
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50931736
Report Number9610816-2026-102048
Device Sequence Number21522336
Product Code MHX
UDI-Device Identifier00884838082588
UDI-Public(01)00884838082588
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K171801
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberIntelliVue X3
Device Catalogue Number867030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown